MathSciNet Relay Station
MathSciNet bibliographic data
MR2178424 60H15 (35R60 93E20)
Øksendal, Bernt; Proske, Frank; Zhang, Tusheng Backward stochastic partial differential equations with jumps and application to optimal control of random jump fields. Stochastics 77 (2005), no. 5, 381–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement